# SDR DALA13020001706

- Difficulty date: April 29, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 53,106 hours, 14,025 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 25AB, EMERGENCY LIGHT INOPERATIVE.   CLEANED AND SECURED ELECTRICAL CONNECTOR.  OPS CHECKED NORMAL.
